. S. Ch-]-s and . Chern, Complex Manifolds without Potential Theory, second edition, 1979.

S. [. Jackiw and . Templeton, How super-renormalizable interactions cure their infrared divergences, Physical Review D, vol.23, issue.10, p.2291, 1981.
DOI : 10.1103/PhysRevD.23.2291

URL : http://cds.cern.ch/record/126232/files/CM-P00066679.pdf

. J. Sc and . Schonfeld, A mass term for three-dimensional gauge fields, Nucl. Phys. B, vol.185, p.157, 1981.

. [. Hagen, A new gauge theory without an elementary photon, Annals of Physics, vol.157, issue.2, p.342, 1984.
DOI : 10.1016/0003-4916(84)90064-2

. S. Djt, R. Deser, S. Jackiw, and . Templeton, Three-dimensional massive gauge theories, Phys. Rev. Lett, vol.48, p.975, 1982.

. G. Dg-]-p and . De-gennes, Superconductivity of metals and alloys, 1966.

. B. No-]-h, P. Nielsen, and . Olesen, Vortex-line models for dual strings, Nucl. Phys. B, vol.61, p.45, 1973.

. B. Bog-]-e and . Bogomol-'nyi, The stability of classical solutions, Sov, J. Nuc. Phys, vol.24, p.449, 1976.

. J. We-]-e and . Weinberg, Multivortex solutions of the Ginzburg-Landau equations, Phys. Rev. D, vol.19, p.3008, 1979.

. D. Fad-]-l, L. A. Faddaev, and . Takhtajan, Hamiltonian Methods in the Theory of Solitons, 1987.

[. Julia and A. Zee, Poles with both magnetic and electric charges in non-Abelian gauge theory, Physical Review D, vol.11, issue.8, p.2227, 1975.
DOI : 10.1103/PhysRevD.11.2227

K. Paul and A. Khare, Charged vortices in an abelian Higgs model with Chern-Simons term, Physics Letters B, vol.174, issue.4, 1986.
DOI : 10.1016/0370-2693(86)91028-2

. [. Hagen, Galilean-invariant gauge theory, Physical Review D, vol.31, issue.4, p.848, 1985.
DOI : 10.1103/PhysRevD.31.848

R. Jackiw and S. Pi, Soliton solutions to the gauged nonlinear Schr??dinger equation on the plane, Physical Review Letters, vol.64, issue.25, pp.2969-3500, 1990.
DOI : 10.1103/PhysRevLett.64.2969

S. [. Jackiw and . Pi, Self-dual Chern-Simons solitons, Prog. Theor. Phys, p.1, 1992.

. L. Bbs, A. Bergé, J. C. De-bouard, and . Saut, Collapse of Chern-Simons-Gauged Matter Fields Phys Voir aussi Blowing up of time-dependent solutions of the planar, Chern?Simons gauged nonlinear Schrödinger equation, Rev. Lett. Nonlinearity, vol.74, issue.8, p.235, 1995.

. [. Niederer, The maximal kinematical invariance group of the free Schrödinger equation, Helvetica Physica Acta, vol.45, p.802, 1972.

[. Tabor, Chaos and Integrability in Nonlinear Dynamics, 1989.

. S. Wa-]-r and . Ward, Integrable and solvable systems, and relations among them

. J. Ms-]-l, G. A. Mason, and . Sparling, Nonlinear Schrödinger and Korteweg de Vries are reduction of self?dual Yang?Mills, Phys. Lett. A, vol.137, p.29, 1989.

L. [. Aglietti, R. Griguolo, S. Jackiw, D. Pi, and . Seminara, Anyons and Chiral Solitons on a Line, Physical Review Letters, vol.77, issue.21, pp.4406-241, 1996.
DOI : 10.1103/PhysRevLett.77.4406

M. Hassaine, P. A. Horvathy, and J. Yera, Edge solitons in the QHE, p.118

Y. Horváthy and J. C. Yéra, B??cklund transformation for nonrelativistic Chern-Simons vortices, Physical Review D, vol.54, issue.6, p.4171, 1996.
DOI : 10.1103/PhysRevD.54.4171

. K. Ksy-]-s, K. S. Kim, J. H. Soh, and . Yee, Index theory for the nonrelativistic Chern?Simons solitons, Phys. Rev. D, vol.42, p.4139, 1990.

P. [. Hassa¨?nehassa¨?ne, J. C. Horváthy, and . Yéra, Non-relativistic Maxwell???Chern???Simons Vortices, Annals of Physics, vol.263, issue.2, p.276, 1998.
DOI : 10.1006/aphy.1997.5764

[. Manton, First Order Vortex Dynamics, Annals of Physics, vol.256, issue.1, p.114, 1997.
DOI : 10.1006/aphy.1997.5672

M. Hassaine and P. A. Horvathy, The symmetries of the Manton superconductivity model, Journal of Geometry and Physics, vol.34, issue.3-4, 2000.
DOI : 10.1016/S0393-0440(99)00066-2

. Dun-]-g and . Dunne, Self-Dual Chern-Simons Theories. Springer Lecture Notes in Physics; New Series: Monograph 36, 1995.

]. C. Dh-rev, P. A. Duval, and . Horvathy, Chern-Simons vortices, Contemp. Math, vol.2030307025, p.271, 1997.

. C. Llm, K. Lee, H. Lee, and . Min, Self-dual Maxwell Chern-Simons solitons, Phys. Lett. B, vol.252, p.79, 1990.

C. Duval, P. A. Horváthy, and L. Palla, Spinor vortices in non-relativistic Chern- Simons theory Spinors in non-relativistic Chern-Simons electrodynamics, Hopf instantons, Chern-Simons vortices, and Heisenberg ferromagnets, pp.4700-3079, 1995.

. Bh-]-i, A. Barashenkov, and . Harin, Nonrelativistic Chern?Simons theory for the repulsive Bose gas Topological excitations in a condensate of nonrelativistic bosons coupled to Maxwell and Chern-Simons fields, Phys. Rev. Lett. Phys. Rev. D, vol.72, issue.52, pp.1575-2471, 1994.

P. [. Hassa¨?nehassa¨?ne, J. C. Horváthy, and . Yéra, Vortices in the Landau-Ginzburg model of the quantized Hall effect, Thèse 119, p.9073, 1998.
DOI : 10.1088/0305-4470/31/45/007

T. H. Zhang, S. Hansson, and . Kivelson, Effective-field-theory model for the fractional quantum Hall effect, Phys. Rev. Lett, vol.62, p.307, 1989.

. G. Dra-]-p, R. S. Drazin, and . Johnson, Solitons: an introduction, Cambridge Texts in Applied Mathematics, 1990.

. A. Ab-]-a and . Abrikosov, On the magnetic properties of superconductors of the second group, Soviet Physics JETP, vol.5, p.1174, 1957.

N. [. Forgács and . Manton, Space-time symmetries in gauge theories, Communications in Mathematical Physics, vol.13, issue.1
DOI : 10.1007/BF01200108

. Phys, Une définition similaire de la symétrie existe dans R. Jackiw, Phys. Rev. Lett, vol.72, issue.41, pp.15-1635, 1979.

N. Jackiw and . Manton, Symmetries and conservation laws in gauge theories Voir aussi R. Jackiw, Symmetry and periodicity in gauge theory Acta Physica Austr, Ann. Phys, vol.127, issue.22, p.383, 1980.

. [. Niederer, The maximal kinematical invariance group of the free Schrödinger equation, Helvetica Physica Acta, vol.45, p.802, 1972.

Y. Hoppe, Lectures on Integrable Systems dans Lectures Notes in Physics m 10, 1992.

. J. Ars-]-m, A. Ablowitz, H. Ramani, and . Segur, Connection between nonlinear evolution equations and ordinary differential equations of P-type, J. Math. Phys, vol.21, p.715, 1980.

. B. Mo-]-j, P. J. Mcleod, and . Olver, The connection between partial differential equations soluble by inverse scattering and ordinary differential equations of Painlevé Type, Siam J. Math. Anal, vol.14, p.448, 1983.

. [. Hille, Lectures on Ordinary Differential Equations, 1968.

. S. Wa-]-r and . Ward, Integrable and solvable systems, and relations among them

. J. Wtc, M. Weiss, G. Tabor, and . Carnevale, The Painlevé property for partial differential equations, J. Math. Phys, vol.24, p.522, 1983.

. [. Weiss, The Painlev?? property for partial differential equations. II: B??cklund transformation, Lax pairs, and the Schwarzian derivative, Journal of Mathematical Physics, vol.24, issue.6, p.1405, 1983.
DOI : 10.1063/1.525875

. Weiss, On classes of integrable systems and the Painlev?? property, Journal of Mathematical Physics, vol.25, issue.1, p.13, 1984.
DOI : 10.1063/1.526009

[. Tabor, Chaos and Integrability in Nonlinear Dynamics, 1989.

B. Appendice, . J. Premier-article-de-[-w1-], and . Weiss, Bäcklund transformation and the Painlevé property, J. Math. Phys, vol.27, p.1293, 1986.

]. P. Claco, C. M. Clarkson, and . Cosgrove, Painlevé analysis of the non?linear Schrödinger family of equations, J. Phys. A: Math. Gen, vol.20, p.2003, 1987.

. H. Cll-]-h, Y. C. Chen, C. S. Lee, and . Liu, Integrability of nonlinear hamiltonian systems by inverse scattering method, Physica Scripta, vol.20, p.490, 1979.

J. Weiss, The Painlev?? property and B??cklund transformations for the sequence of Boussinesq equations, Journal of Mathematical Physics, vol.26, issue.2, p.258, 1985.
DOI : 10.1063/1.526655

[. Bellac, J. Lévy-leblond, and G. Electromagnetism, ???????????????????????? ???????????? ????????????????????, Il Nuovo Cimento, vol.14, issue.2, p.217, 1973.
DOI : 10.1007/BF02895715

. D. Lvw, L. Lévy, P. Vinet, and . Winternitz, Symmetries and conditional symmetries of a non-relativistic Chern-Simons system, Ann. Phys, vol.230, p.101, 1994.

. M. Knp, R. Knecht, J. Y. Pasquier, and . Pasquier, Painlevé analysis and integrability properties of a 2+1 non relativistic field theory, J. Math. Phys, vol.36, p.4181, 1995.

. K. Ksy-]-s, K. S. Kim, J. H. Soh, and . Yee, Index theory for the nonrelativistic Chern- Simons solitons, Phys. Rev. D, vol.42, p.4139, 1990.

E. Weinberg, Multivortex solutions of the Ginzburg-Landau equations, Physical Review D, vol.19, issue.10, p.3008, 1979.
DOI : 10.1103/PhysRevD.19.3008

. [. Thorpe, Elementary Topics in Differential Geometry, 1979.
DOI : 10.1007/978-1-4612-6153-7

. V. Ahl-]-l and . Ahlfors, Complex Analysis: an Introduction of the theory of Analytic Functions of One Complex variable, 1966.

. A. Hyh-]-p, J. C. Horvathy, and . Yera, Vortex solutions of the Liouville equation Topology of nontopological Chern-Simons vortices, Lett. Math. Phys. Lett. Math. Phys, vol.469903116, issue.111, pp.49-67, 1998.

. [. Cartan, Théorié elémentaire des fonctions analytiques d'une ou plusieurs variables complexes,Sixì eme Edition, 1985.

. T. Whitt-]-e, G. N. Whittaker, and . Watson, A Course of Modern Analysis, The Macmillan Company, 1944.

. F. Ehi-]-z, M. Ezawa, A. Hotta, and . Iwazaki, Nonrelativistic Chern-Simons vortex solitons in external in external magnetic field, Phys. Rev. Lett, vol.67, pp.411-122, 1991.

?. Chern, Simons vortex solitons in external magnetic field, Phys. Rev. D, vol.44, p.452, 1991.

R. On-pourra-voir-aussi, S. Jackiw, and . Pi, Semiclassical Landau levels of anyons Time?dependent Chern?Simons solitons and their quantization); M. Hotta, Imported symmetry and two breathing modes in Chern-Simons theory with external magnetic field, Phys. Rev. Lett. Phys. Rev. D, vol.67, issue.86, pp.415-2524, 1991.

C. [. Dunne and . Trugenberger, Self-duality and nonrelativistic Maxwell-Chern-Simons solitons, Physical Review D, vol.43, issue.4, p.1323, 1991.
DOI : 10.1103/PhysRevD.43.1323

. K. Kl and . Lee, Vortex dynamics in self-dual Maxwell-Higgs systems with a uniform background electric charge density, Self-dual anyons in uniform background fields, p.2412, 1994.

C. Duval, P. A. Horváthy, and L. Palla, Conformal symmetry of the coupled Chern-Simons and gauged nonlinear Schr??dinger equations, Physics Letters B, vol.325, issue.1-2, p.39, 1994.
DOI : 10.1016/0370-2693(94)90068-X